CSpace
SUMS OF PRODUCTS OF POWERS OF GIVEN PRIME-NUMBERS
TIJDEMAN, R; WANG, LX
1988-03-01
Source PublicationPACIFIC JOURNAL OF MATHEMATICS
ISSN0030-8730
Volume132Issue:1Pages:177-193
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988M467000010
PublisherPACIFIC JOURNAL MATHEMATICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27536
Collection中国科学院数学与系统科学研究院
Corresponding AuthorTIJDEMAN, R
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TIJDEMAN, R,WANG, LX. SUMS OF PRODUCTS OF POWERS OF GIVEN PRIME-NUMBERS[J]. PACIFIC JOURNAL OF MATHEMATICS,1988,132(1):177-193.
APA TIJDEMAN, R,&WANG, LX.(1988).SUMS OF PRODUCTS OF POWERS OF GIVEN PRIME-NUMBERS.PACIFIC JOURNAL OF MATHEMATICS,132(1),177-193.
MLA TIJDEMAN, R,et al."SUMS OF PRODUCTS OF POWERS OF GIVEN PRIME-NUMBERS".PACIFIC JOURNAL OF MATHEMATICS 132.1(1988):177-193.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TIJDEMAN, R]'s Articles
[WANG, LX]'s Articles
Baidu academic
Similar articles in Baidu academic
[TIJDEMAN, R]'s Articles
[WANG, LX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TIJDEMAN, R]'s Articles
[WANG, LX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.